9 Jun 2010
For the Effexor-not a good idea unless you want to deal with the physical and psychological issues that may arise if you do the quick stop. How your body responds is always a hit or miss. Been through the zaps and it blows.
Trazodone cold turkey-you'll wonder what it's like to sleep after a few days... good luck.
25 Jun 2010
You should NEVER stop taking any antidepressants suddenly.You will be terribly sick for a long time... you will have extremely bad withdrawl. You need to cut down slowly... effexor has terrible withdrawl even when you cut down slowly on your dosage... but it would be much worse if you didn't.I cut back slowly on effexor and it felt like the skin on my face was peeling off.
29 Jun 2010
I agree that you should never stop effexor cold turkey. It is absolute hell. It is like having the flu only 100 times worse. I quit paxil cold turkey and it was absolutely awful until I got on the effexor. I know I will have the same problem coming off of this medication too. Please talk to your Doctor before you try and get off the meds. Maybe they can give you a tapering schedule to help you out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... taking the effexor. I did so and the next day started taking the savella,it really works. But, now i am a raging idiot. I am very depressed and ...
3 answers • 4 Jan 2010
What is the side effect of taking "degraded" Effexor (or any other meds for the matter)? When he didn't realized that he was taking ...
4 answers • 10 Mar 2010
I have been told not to suddenly stop this medication. I am at the end of my useage period and I have little left of a very expensive medication.. ...
1 answer • 11 Oct 2010
possible side effects? i currently have been without my effexor for about 4 days, would nausea be a side effect... how long does it usually last?
3 answers • 30 Dec 2012
I have been taking bupropion for about 6 months now and it has really helped me with depression and?
ADD. I take 150 mg every day but I still feel nervous. I am a very nervous person and my job is very stressful so I told my pdoc and he added effexor ...
1 answer • 10 Apr 2014